# SDR AALA2018061439023

- Difficulty date: June 11, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 50,999 hours, 25,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY THE CREW, THE L1 DOOR SLIDE WAS NOT ENGAGED.  INSTALLED THE L1 DOOR SLIDE IAW AMM 25-62-00.
